# SDR 95ZZZX5749

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2296Z
- Make and model: Piper PA-28-161
- Aircraft serial: 287816116
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207302
- Condition: Corroded
- Location: Ws 19.7-Ws 57
- Part time: 621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, EXFOLIATION CORROSION WAS FOUND ON LEFT WING MAIN SPAR BETWEEN STA NR 19.73 - STA 57.0.  AFFECTED AREA WAS 6 INCHES LONG, ESTIMATE .125 INCH DEEP.  AIRCRAFT HAD BEEN PURCHASED FROM PUERTO RICO.
